# SDR QXEA2013042500820

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 5,294 hours, 5,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: AB539DDFS428
- Condition: Corroded
- Location: Service Door
- Part time: 5,294 hours, 5,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW AND F/A'S REPORT THAT THE AFT SERVICE DOOR CANNOT BE OPENED. INVESTIGATION FOUND FWD AND AFT LIFT AND LATCH TORQUE TUBE SUPPORT BEARINGS CORRODED.  REPLACED BEARINGS, AND PERFORMED LIFT AND LATCH MECHANISM RIGGING. C/W FUNCTIONAL TEST OF THE AFT SERVICE DOOR IAW AMM TASK 52-41-00-720-801. FUNCTIONAL TEST GOOD.RETURNED TO SERVICE.
